MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO PLUG (MEDIUM); MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO PLUG (MEDIUM); MESH, SURGICAL, POLYMERIC
Model Number UPPM6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 09/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a hernia repair procedure on an unknown date a year ago and the mesh was implanted.It was reported that the patient was having pain.It was also reported that on (b)(6) 2021 the patient's doctor found a bulge in the patient's abdomen and recommended removal of the mesh.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.If in your possession, may we have a copy of your operative report? does ethicon have your permission to contact your surgeon, in the event ethicon would like to contact your surgeon for more clinical information to be used for a product quality complaint investigation? if so, please provide your surgeon¿s name, contact information and sign release of medical information form attached.

Brand Name
ULTRAPRO PLUG (MEDIUM)
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12694139
Report Number2210968-2021-10280
Device Sequence Number4446374
Product Code FTL
UDI-Device Identifier10705031132597
UDI-Public10705031132597
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model NumberUPPM6
Device Catalogue NumberUPPM6
Device Lot NumberGP8BKWBO
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;